# SDR FDEA201405090971

- Difficulty date: May 9, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 45,868 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT RT STATION 1256, LONGERON 26R FWD R3 DOOR LOWER JAMB, FOUND WEB CRACKED.  CRACKED WEB REPAIRED AS PER SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 55 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 121
